# SDR C1HA200678003

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 46,192 hours, 28,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL HAS CRACK AT STA 870 BELOW APU LOAD CONTROL VALUE AT RBL 24.  NDT CONFIRMED CRACK THAT ENDS AT FASTENER HOLE.  FABRICATED DOUBLERS IAW 727 SRM 53-10-9, FIG 5 AND INSTALLED REPAIRED WEB IAW B727 SRM 3-10-9 FIG 5.
